# SDR COM60394

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor Contl Unit
- Part number: 70623
- Condition: Defective
- Location: Vert Stab
- Part time: 1,691 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM CHANNEL 2 IS INOP.  REPLACED THE STABILIZERMOTOR CONTROL UNIT.
